Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zometa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:19 PM
Unregistered
Guest
 
Posts: n/a
Default Everything but the kitchen sink!

8/9/07<br>I had my first (and last!) yearly infusion of Zometa on 5/22/07. Woke the next morning with pain throughout my body. After several days of this, I went to my my doctor, who prescribed Percocet and 800 mg doses of ibuprofen and regaled me with tales of her own several-years-earlier very bad reaction to Zometa . <br><br>By 5/26, I had constant charley horses in my legs--was prescribed an antispasmodic, which helped immensely. <br><br>By 5/28, had pain in left eye, which soon spread to become a trying and persistent headache. Both eyes became inflamed, and I looked like I had tumors overhanging them (actually fluid-filled sacs). Developed double vision. Saw my ophthalmologist, who prescribed Patanol.<br><br>Suffered mild depression (not sure if that was a side effect or an emotional response to all my physical symptoms) and loss of appetite. <br><br>Am finally feeling reasonably normal (the double vision began to clear about a week ago), and am 10 pounds lighter, which I didn't need.<br><br>Will have to decide what to do for my arimidex-incurred osteoporosis next May. Scary. Don't want anything in the Zometa family for obvious reasons, and want to avoid anything with a long half-life, like Fossomax (10 years!), as it would be just my luck to tempt the ONJ thing to come my way!<br><br>To be fair, my extreme reaction to Zometa was apparently quite rare. Both my infusion folks and my oncologist say they routinely give Zometa with no ill effects.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:16 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.